April  2019, 15(2): 481-505. doi: 10.3934/jimo.2018053

Asymptotics for a bidimensional risk model with two geometric Lévy price processes

1. 

Department of Statistics, Nanjing Audit University, Nanjing 211815, China

2. 

School of Mathematics and Physics, Suzhou University of Science and Technology, Suzhou 215009, China

3. 

Department of Mathematical Sciences, Xi'an Jiaotong-Liverpool University, Suzhou 215123, China

4. 

College of Mathematics and Statistics, Chongqing University, Chongqing 401331, China

* Corresponding author: Zhimin Zhang

Received  August 2017 Revised  November 2017 Published  April 2018

Consider a bidimensional risk model with two geometric Lévy price processes and dependent heavy-tailed claims, in which we allow arbitrary dependence structures between the two claim-number processes generated by two kinds of businesses, and between the two geometric Lévy price processes. Under the assumption that the claims have consistently varying tails, the asymptotics for the infinite-time and finite-time ruin probabilities are derived.

Citation: Yang Yang, Kaiyong Wang, Jiajun Liu, Zhimin Zhang. Asymptotics for a bidimensional risk model with two geometric Lévy price processes. Journal of Industrial & Management Optimization, 2019, 15 (2) : 481-505. doi: 10.3934/jimo.2018053
References:
[1]

N. H. Bingham, C. M. Goldie and J. L. Teugels, Regular Variation, Cambridge University Press, Cambridge, 1987. Google Scholar

[2]

H. W. BlockT. H. Savits and M. Shaked, Some concepts of negative dependence, Ann. Probab., 10 (1982), 765-772.  doi: 10.1214/aop/1176993784.  Google Scholar

[3]

Y. Chen and K. W. Ng, The ruin probability of the renewal model with constant interest force and negatively dependent heavy-tailed claims, Insurance Math. Econom., 40 (2007), 415-423.  doi: 10.1016/j.insmatheco.2006.06.004.  Google Scholar

[4]

Y. ChenL. Wang and Y. Wang, Uniform asymptotics for the finite-time ruin probabilities of two kinds of nonstandard bidimensional risk models, J. Math. Anal. Appl., 401 (2013), 114-129.  doi: 10.1016/j.jmaa.2012.11.046.  Google Scholar

[5]

Y. ChenK. C. Yuen and K. W. Ng, Asymptotics for ruin probabilities of a two-dimensional renewal risk model with heavy-tailed claims, Appl. Stochastic Models Bus. Ind., 27 (2011), 290-300.  doi: 10.1002/asmb.834.  Google Scholar

[6]

R. Cont and P. Tankov, Financial Modelling with Jump Processes, Chapman & Hall/CRC, Boca Raton, FL, 2004.  Google Scholar

[7]

H. HultF. LindskogT. Mikosch and G. Samorodnitsky, Functional large deviations for multivariate regularly varying random walks, Ann. Appl. Probab., 15 (2005), 2651-2680.  doi: 10.1214/105051605000000502.  Google Scholar

[8]

T. JiangY. WangY. Chen and H. Xu, Uniform asymptotic estimate for finite-time ruin probabilities of a time-dependent bidimensional renewal model, Insurance Math. Econom., 64 (2015), 45-53.  doi: 10.1016/j.insmatheco.2015.04.006.  Google Scholar

[9]

K. Joag-Dev and F. Proschan, Negative association of random variables with application, Ann. Statist., 11 (1983), 286-295.  doi: 10.1214/aos/1176346079.  Google Scholar

[10]

V. Kalashnikov and R. Norberg, Power tailed ruin probabilities in the presence of risky investments, Stochastic Process. Appl, 98 (2002), 211-228.  doi: 10.1016/S0304-4149(01)00148-X.  Google Scholar

[11]

E. L. Lehmann, Some concepts of dependence, Ann. Math. Statist., 37 (1966), 1137-1153.  doi: 10.1214/aoms/1177699260.  Google Scholar

[12]

J. Li, Asymptotics in a time-dependent renewal risk model with stochastic return, J. Math. Anal. Appl., 387 (2012), 1009-1023.  doi: 10.1016/j.jmaa.2011.10.012.  Google Scholar

[13]

J. LiZ. Liu and Q. Tang, On the ruin probabilities of a bidimensional perturbed risk model, Insurance Math. Econom., 41 (2007), 185-195.  doi: 10.1016/j.insmatheco.2006.10.012.  Google Scholar

[14]

J. Li and H. Yang, Asymptotic ruin probabilities for a bidimensional renewal risk model with constant interest rate and dependent claims, J. Math. Anal. Appl., 426 (2015), 247-266.  doi: 10.1016/j.jmaa.2015.01.047.  Google Scholar

[15]

X. LiuQ. Gao and Y. Wang, A note on a dependent risk model with constant interest rate, Statist. Probab. Lett., 82 (2012), 707-712.  doi: 10.1016/j.spl.2011.12.016.  Google Scholar

[16]

K. Maulik and S. Resnick, Characterizations and examples of hidden regular variation, Extremes, 7 (2004), 31-67.  doi: 10.1007/s10687-004-4728-4.  Google Scholar

[17]

J. Paulsen, Risk theory in a stochastic economic environmen, Stochastic Process. Appl., 46 (1993), 327-361.  doi: 10.1016/0304-4149(93)90010-2.  Google Scholar

[18]

J. Paulsen, On Cramér-like asymptotics for risk processes with stochastic return on investments, Ann. Appl. Probab., 12 (2002), 1247-1260.  doi: 10.1214/aoap/1037125862.  Google Scholar

[19]

J. Paulsen and H. K. Gjessing, Ruin theory with stochastic return on investments, Adv. Appl. Probab., 29 (1997), 965-985.  doi: 10.2307/1427849.  Google Scholar

[20]

Q. TangG. Wang and K. C. Yuen, Uniform tail asymptotics for the stochastic present value of aggregate claims in the renewal risk model, Insurance Math. Econom., 46 (2010), 362-370.  doi: 10.1016/j.insmatheco.2009.12.002.  Google Scholar

[21]

G. Wang and R. Wu, Distributions for the risk process with a stochastic return on investments, Stochastic Process. Appl., 95 (2001), 329-341.  doi: 10.1016/S0304-4149(01)00102-8.  Google Scholar

[22]

H. Yang and J. Li, Asymptotic finite-time ruin probability for a bidimensional renewal risk model with constant interest force and dependent subexponential claims, Insurance Math. Econom., 58 (2014), 185-192.  doi: 10.1016/j.insmatheco.2014.07.007.  Google Scholar

[23]

H. Yang and J. Li, Asymptotic ruin probabilities for a bidimensional renewal risk model, Stochastics, 89 (2017), 687-708.  doi: 10.1080/17442508.2016.1276909.  Google Scholar

[24]

Y. YangK. Wang and D. G. Konstantinides, Uniform asymptotics for discounted aggregate claims in dependent risk models, J. Appl. Probab., 51 (2014), 669-684.  doi: 10.1239/jap/1409932666.  Google Scholar

[25]

Y. Yang and K. C. Yuen, Finite-time and infinite-time ruin probabilities in a two-dimensional delayed renewal risk model with Sarmanov dependent claims, J. Math. Anal. Appl., 442 (2016), 600-626.  doi: 10.1016/j.jmaa.2016.04.068.  Google Scholar

[26]

K. C. YuenJ. Guo and X. Wu, On the first time of ruin in the bivariate compound Poisson model, Insurance Math. Econom., 38 (2006), 298-308.  doi: 10.1016/j.insmatheco.2005.08.011.  Google Scholar

show all references

References:
[1]

N. H. Bingham, C. M. Goldie and J. L. Teugels, Regular Variation, Cambridge University Press, Cambridge, 1987. Google Scholar

[2]

H. W. BlockT. H. Savits and M. Shaked, Some concepts of negative dependence, Ann. Probab., 10 (1982), 765-772.  doi: 10.1214/aop/1176993784.  Google Scholar

[3]

Y. Chen and K. W. Ng, The ruin probability of the renewal model with constant interest force and negatively dependent heavy-tailed claims, Insurance Math. Econom., 40 (2007), 415-423.  doi: 10.1016/j.insmatheco.2006.06.004.  Google Scholar

[4]

Y. ChenL. Wang and Y. Wang, Uniform asymptotics for the finite-time ruin probabilities of two kinds of nonstandard bidimensional risk models, J. Math. Anal. Appl., 401 (2013), 114-129.  doi: 10.1016/j.jmaa.2012.11.046.  Google Scholar

[5]

Y. ChenK. C. Yuen and K. W. Ng, Asymptotics for ruin probabilities of a two-dimensional renewal risk model with heavy-tailed claims, Appl. Stochastic Models Bus. Ind., 27 (2011), 290-300.  doi: 10.1002/asmb.834.  Google Scholar

[6]

R. Cont and P. Tankov, Financial Modelling with Jump Processes, Chapman & Hall/CRC, Boca Raton, FL, 2004.  Google Scholar

[7]

H. HultF. LindskogT. Mikosch and G. Samorodnitsky, Functional large deviations for multivariate regularly varying random walks, Ann. Appl. Probab., 15 (2005), 2651-2680.  doi: 10.1214/105051605000000502.  Google Scholar

[8]

T. JiangY. WangY. Chen and H. Xu, Uniform asymptotic estimate for finite-time ruin probabilities of a time-dependent bidimensional renewal model, Insurance Math. Econom., 64 (2015), 45-53.  doi: 10.1016/j.insmatheco.2015.04.006.  Google Scholar

[9]

K. Joag-Dev and F. Proschan, Negative association of random variables with application, Ann. Statist., 11 (1983), 286-295.  doi: 10.1214/aos/1176346079.  Google Scholar

[10]

V. Kalashnikov and R. Norberg, Power tailed ruin probabilities in the presence of risky investments, Stochastic Process. Appl, 98 (2002), 211-228.  doi: 10.1016/S0304-4149(01)00148-X.  Google Scholar

[11]

E. L. Lehmann, Some concepts of dependence, Ann. Math. Statist., 37 (1966), 1137-1153.  doi: 10.1214/aoms/1177699260.  Google Scholar

[12]

J. Li, Asymptotics in a time-dependent renewal risk model with stochastic return, J. Math. Anal. Appl., 387 (2012), 1009-1023.  doi: 10.1016/j.jmaa.2011.10.012.  Google Scholar

[13]

J. LiZ. Liu and Q. Tang, On the ruin probabilities of a bidimensional perturbed risk model, Insurance Math. Econom., 41 (2007), 185-195.  doi: 10.1016/j.insmatheco.2006.10.012.  Google Scholar

[14]

J. Li and H. Yang, Asymptotic ruin probabilities for a bidimensional renewal risk model with constant interest rate and dependent claims, J. Math. Anal. Appl., 426 (2015), 247-266.  doi: 10.1016/j.jmaa.2015.01.047.  Google Scholar

[15]

X. LiuQ. Gao and Y. Wang, A note on a dependent risk model with constant interest rate, Statist. Probab. Lett., 82 (2012), 707-712.  doi: 10.1016/j.spl.2011.12.016.  Google Scholar

[16]

K. Maulik and S. Resnick, Characterizations and examples of hidden regular variation, Extremes, 7 (2004), 31-67.  doi: 10.1007/s10687-004-4728-4.  Google Scholar

[17]

J. Paulsen, Risk theory in a stochastic economic environmen, Stochastic Process. Appl., 46 (1993), 327-361.  doi: 10.1016/0304-4149(93)90010-2.  Google Scholar

[18]

J. Paulsen, On Cramér-like asymptotics for risk processes with stochastic return on investments, Ann. Appl. Probab., 12 (2002), 1247-1260.  doi: 10.1214/aoap/1037125862.  Google Scholar

[19]

J. Paulsen and H. K. Gjessing, Ruin theory with stochastic return on investments, Adv. Appl. Probab., 29 (1997), 965-985.  doi: 10.2307/1427849.  Google Scholar

[20]

Q. TangG. Wang and K. C. Yuen, Uniform tail asymptotics for the stochastic present value of aggregate claims in the renewal risk model, Insurance Math. Econom., 46 (2010), 362-370.  doi: 10.1016/j.insmatheco.2009.12.002.  Google Scholar

[21]

G. Wang and R. Wu, Distributions for the risk process with a stochastic return on investments, Stochastic Process. Appl., 95 (2001), 329-341.  doi: 10.1016/S0304-4149(01)00102-8.  Google Scholar

[22]

H. Yang and J. Li, Asymptotic finite-time ruin probability for a bidimensional renewal risk model with constant interest force and dependent subexponential claims, Insurance Math. Econom., 58 (2014), 185-192.  doi: 10.1016/j.insmatheco.2014.07.007.  Google Scholar

[23]

H. Yang and J. Li, Asymptotic ruin probabilities for a bidimensional renewal risk model, Stochastics, 89 (2017), 687-708.  doi: 10.1080/17442508.2016.1276909.  Google Scholar

[24]

Y. YangK. Wang and D. G. Konstantinides, Uniform asymptotics for discounted aggregate claims in dependent risk models, J. Appl. Probab., 51 (2014), 669-684.  doi: 10.1239/jap/1409932666.  Google Scholar

[25]

Y. Yang and K. C. Yuen, Finite-time and infinite-time ruin probabilities in a two-dimensional delayed renewal risk model with Sarmanov dependent claims, J. Math. Anal. Appl., 442 (2016), 600-626.  doi: 10.1016/j.jmaa.2016.04.068.  Google Scholar

[26]

K. C. YuenJ. Guo and X. Wu, On the first time of ruin in the bivariate compound Poisson model, Insurance Math. Econom., 38 (2006), 298-308.  doi: 10.1016/j.insmatheco.2005.08.011.  Google Scholar

[1]

Jiangyan Peng, Dingcheng Wang. Asymptotics for ruin probabilities of a non-standard renewal risk model with dependence structures and exponential Lévy process investment returns. Journal of Industrial & Management Optimization, 2017, 13 (1) : 155-185. doi: 10.3934/jimo.2016010

[2]

Yinghua Dong, Yuebao Wang. Uniform estimates for ruin probabilities in the renewal risk model with upper-tail independent claims and premiums. Journal of Industrial & Management Optimization, 2011, 7 (4) : 849-874. doi: 10.3934/jimo.2011.7.849

[3]

Drew Fudenberg, David K. Levine. Tail probabilities for triangular arrays. Journal of Dynamics & Games, 2014, 1 (1) : 45-56. doi: 10.3934/jdg.2014.1.45

[4]

Rongfei Liu, Dingcheng Wang, Jiangyan Peng. Infinite-time ruin probability of a renewal risk model with exponential Levy process investment and dependent claims and inter-arrival times. Journal of Industrial & Management Optimization, 2017, 13 (2) : 995-1007. doi: 10.3934/jimo.2016058

[5]

Emilija Bernackaitė, Jonas Šiaulys. The finite-time ruin probability for an inhomogeneous renewal risk model. Journal of Industrial & Management Optimization, 2017, 13 (1) : 207-222. doi: 10.3934/jimo.2016012

[6]

Yutaka Sakuma, Atsushi Inoie, Ken’ichi Kawanishi, Masakiyo Miyazawa. Tail asymptotics for waiting time distribution of an M/M/s queue with general impatient time. Journal of Industrial & Management Optimization, 2011, 7 (3) : 593-606. doi: 10.3934/jimo.2011.7.593

[7]

Yang Yang, Kam C. Yuen, Jun-Feng Liu. Asymptotics for ruin probabilities in Lévy-driven risk models with heavy-tailed claims. Journal of Industrial & Management Optimization, 2018, 14 (1) : 231-247. doi: 10.3934/jimo.2017044

[8]

Qingwu Gao, Zhongquan Huang, Houcai Shen, Juan Zheng. Asymptotics for random-time ruin probability in a time-dependent renewal risk model with subexponential claims. Journal of Industrial & Management Optimization, 2016, 12 (1) : 31-43. doi: 10.3934/jimo.2016.12.31

[9]

Byeongchan Lee, Jonghun Yoon, Yang Woo Shin, Ganguk Hwang. Tail asymptotics of fluid queues in a distributed server system fed by a heavy-tailed ON-OFF flow. Journal of Industrial & Management Optimization, 2016, 12 (2) : 637-652. doi: 10.3934/jimo.2016.12.637

[10]

Jon Aaronson, Omri Sarig, Rita Solomyak. Tail-invariant measures for some suspension semiflows. Discrete & Continuous Dynamical Systems - A, 2002, 8 (3) : 725-735. doi: 10.3934/dcds.2002.8.725

[11]

Wen Chen, Song Wang. A finite difference method for pricing European and American options under a geometric Lévy process. Journal of Industrial & Management Optimization, 2015, 11 (1) : 241-264. doi: 10.3934/jimo.2015.11.241

[12]

Arno Berger. On finite-time hyperbolicity. Communications on Pure & Applied Analysis, 2011, 10 (3) : 963-981. doi: 10.3934/cpaa.2011.10.963

[13]

María Jesús Carro, Carlos Domingo-Salazar. The return times property for the tail on logarithm-type spaces. Discrete & Continuous Dynamical Systems - A, 2018, 38 (4) : 2065-2078. doi: 10.3934/dcds.2018084

[14]

Po-Chung Yang, Hui-Ming Wee, Shen-Lian Chung, Yong-Yan Huang. Pricing and replenishment strategy for a multi-market deteriorating product with time-varying and price-sensitive demand. Journal of Industrial & Management Optimization, 2013, 9 (4) : 769-787. doi: 10.3934/jimo.2013.9.769

[15]

Shu Zhang, Jian Xu. Time-varying delayed feedback control for an internet congestion control model. Discrete & Continuous Dynamical Systems - B, 2011, 16 (2) : 653-668. doi: 10.3934/dcdsb.2011.16.653

[16]

Robert G. McLeod, John F. Brewster, Abba B. Gumel, Dean A. Slonowsky. Sensitivity and uncertainty analyses for a SARS model with time-varying inputs and outputs. Mathematical Biosciences & Engineering, 2006, 3 (3) : 527-544. doi: 10.3934/mbe.2006.3.527

[17]

Arno Berger, Doan Thai Son, Stefan Siegmund. Nonautonomous finite-time dynamics. Discrete & Continuous Dynamical Systems - B, 2008, 9 (3&4, May) : 463-492. doi: 10.3934/dcdsb.2008.9.463

[18]

Wuyuan Jiang. The maximum surplus before ruin in a jump-diffusion insurance risk process with dependence. Discrete & Continuous Dynamical Systems - B, 2019, 24 (7) : 3037-3050. doi: 10.3934/dcdsb.2018298

[19]

Gergely Röst, Jianhong Wu. SEIR epidemiological model with varying infectivity and infinite delay. Mathematical Biosciences & Engineering, 2008, 5 (2) : 389-402. doi: 10.3934/mbe.2008.5.389

[20]

Yuebao Wang, Qingwu Gao, Kaiyong Wang, Xijun Liu. Random time ruin probability for the renewal risk model with heavy-tailed claims. Journal of Industrial & Management Optimization, 2009, 5 (4) : 719-736. doi: 10.3934/jimo.2009.5.719

2018 Impact Factor: 1.025

Article outline

[Back to Top]